# SDR UPS97824685

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws  635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, L/WING O/B L/E UPPER SKIN AT STA XFS 635.0 IS CRACKED BEYOND LIMITS.  REPAIRED IAW SRM 57-2-1, 51-1-21, 51-1-29D.
